MathSciNet Relay Station
MathSciNet bibliographic data
MR2129769 (2005j:34011) 34A55 (34B24 34L05 34L20 47E05)
Albeverio, S.; Hryniv, R.; Mykytyuk, Ya. Inverse spectral problems for Sturm-Liouville operators in impedance form. J. Funct. Anal. 222 (2005), no. 1, 143–177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement